# SDR SWAA2023112223376

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N8854Q
- Make and model: Boeing 737-8
- Aircraft serial: 67494
- Aircraft time: 2,156 hours, 1,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBOARD EMERGENCY FLASHLIGHT; ON LEFT/AFT F/A SEAT; WILL NOT TEST<[01] R/R EMERGENCY FLASHLIGHT ASSEMBLY PER MM: 25-64-00
